Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 171624, 8 pages
Research Article

Remarks on Some Recent Fixed Point Results on Quaternion-Valued Metric Spaces

1Department of Mathematics, Texas A&M University-Kingsville, MSC 172, Rhode Hall 217B, Kingsville, TX 78363-8202, USA
2Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia
4Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
5Department of Mathematics, Islamic Azad University, Arak Branch, Arak, Iran

Received 17 March 2014; Accepted 18 April 2014; Published 21 May 2014

Academic Editor: Wei-Shih Du

Copyright © 2014 Ravi P. Agarwal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ravi P. Agarwal, Hamed H. Alsulami, Erdal Karapınar, and Farshid Khojasteh, “Remarks on Some Recent Fixed Point Results on Quaternion-Valued Metric Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 171624, 8 pages, 2014. doi:10.1155/2014/171624